# SDR SWAA2017050813627

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 45,843 hours, 26,725 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG2050AC07
- Part serial: 100018892
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DEPARTING OUT OF BWI CLIMBING THROUGH 180 TO FL190 BOTH ENGINE REVERTED TO AUTO THROTTLE ENGINE CONTROL. AUTOPILOT (B) BY REVERTED TO CONTROL WHEEL STEERING ROLL AND PITCH.  FIRST OFFICER'S INSTRUMENT BECAME WILDLY ERRATIC AND UNUSABLE WITH LARGE SWINGS OF ALTITUDE AND AIRSPEED.  R&R AIR DATA INERTIAL REFERENCE UNIT PER AMM.
